# SDR 96ZZZX3459

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 7668009808101
- Condition: Shaft Sheared
- Location: Hydraulic
- Part time: 5,470 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LEVEL FLIGHT, NR 2 HYDRAULIC PRESSURE GAUGE DROPPED TO ZERO, NO NOISE WAS HEARD, AIRSPEED WAS REDUCED TO 80 KNOTS.  LANDING GEAR HANDLE WAS MOVED TO THE EXTEND POSITION.  GEAR DID NOT EXTEND.  EMERGENCY CHECK LIST WAS UTILIZED TO EXTEND GEAR.  LANDING GEAR EXTENDED AND LANDED WITHOUT FURTHER INCIDENT.  INSPECTED AIRCRAFT, FOUND NR 2 FILTER BYPASS BUTTON POPPED ON HYDRAULIC MODULE.  FLUID LEVEL INDICATED FULL.  REMOVED NR 2 HYDRAULIC PUMP, FOUND SHAFT SHEARED, REPLACED PUMP.  REMOVED AND REPLACED NR 2 HYDRAULIC MODULE.  SERVICED SYSTEM AND PURGED AIR FROM SYSTEM.  GROUND RUN, LEAK CHECK, PINNED LANDING GEAR.
